Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can you pls guide that it is indication of any serious problem ?

to get less atom of blood in spit , is a serious problems ?? today i spitted in the evening and saw that there were some blood came with my spit but after 2-3 times it has gone away and my spit was normal. around 1 month before i had already seen in my spit but i thought it is just because of rough thorat . Can you pls guide that it is indication of any serious problem ?
Wed, 25 Nov 2009
Report Abuse
  User's Response
's  Response

In throat infection sometimes blood is seen after a violent cough due to rupture of blood vessels in throat it seems. if it is normal now, then do not worry, but if it keeps happening then you need to see a doc and get investigations done.

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi. I am Karen Miklovic. I am 62 years and applying for medical retirement. I have serious back problem (C1-C6) also my right and left knees. The left is getting worse because I favor it. I also have copd which causes me many problems this time of year. I am on a boat load of pain killers, but.............................I use fentayl patches that help. I have been seeing a social worker, as my Mother is in a nursing home and I ve about lost my mind.........any thoughts?

doctor1 MD

Hello, I am 26 years Old Male. 2 weeks ago I had pain in my kidney, i went to doctor and did ultrasound, 4.8 millimeter stone in my left kidney and 4.5 millimeter stone in my right kidney.... anyway, i start drinking a lot of water... pain just went away... but now after 2 weeks I feel pain in my private area, I thought it is injured from inside, it was just hurting during urinary process. I went to doctor he gave me these medicines 1. Uralka (Sodium Acid Citrate), 2. Levofin 250mg (Levofloxacin Hemihydrate) 3. Sondic SR-100 (Diclofenac Sodium). After taking these medicines the pain became less but in during urinary process its hurt again and at the end of urine stream I see blood-mixed urine.. reddish type of. I did search on these medicines and i came to know that the Diclofenac Sodium has some serious side effects.. here is complete list ( Serious Gastrointestinal Effects Like other NSAIDs, diclofenac sodium can increase the risk of ulcers or perforations in the stomach or intestine. Bleeding from these conditions can be life-threatening and can occur without warning. Abdominal pain may be a symptom, but not always. Patients should seek prompt medical attention for symptoms of bloody or tarry stools, blood in the urine, or coughing up or vomiting blood. ) Please guide me , what should I do now....?

doctor1 MD

hi mam,i m snehal married n completed a year i am having a problem of excessive bleeding even after periods n this same problem was before marriage also so doctor suggested me to take duoluton-l medicine so is it ok to take this medicine coz now its a must for me to take this medicine after every periods...so please can u guide me regarding this problem is it so serious or normal??...